MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREWPLUS IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREWPLUS IMPLANT; DENTAL IMPLANT
Model Number 203710
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Impaired Healing (2378)
Date of Event 06/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot information and other relevant history are unknown and if it becomes available a follow-up report will be submitted.
 
Event or Problem Description
(b)(4), patient experienced loss of implant to integrate.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
SCREWPLUS IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9851686
Report Number3001617766-2020-02168
Device Sequence Number2874392
Product Code DZE
UDI-Device Identifier10841307105411
UDI-Public10841307105411
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2020
Device Model Number203710
Device Catalogue Number203710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;